In this paper, we study a class of nonlinear switched systems of fractional order with $p$-Laplacian operator. By applying a fixed point theorem for a concave operator on a cone, we obtain the existence and uniqueness of a positive solution for an integral boundary value problem with switched nonlinearity under some suitable assumptions. An illustrative example is included to show that the obtained results are effective.
Existence, positive solution, fractional-order switched system, integral boundary valued problems, $p$-Laplacian operator
"Existence of unique solution to switchedfractional differential equations with $p$-Laplacian operator,"
Turkish Journal of Mathematics: Vol. 39:
6, Article 7.
Available at: https://journals.tubitak.gov.tr/math/vol39/iss6/7